# SDR ASOA02074

- Difficulty date: February 6, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT ENGINE AFT COWL HAD CRACKS.  MAINTENANCE REPAIRED DAMAGE TO THE LEFT ENGINE COWL IAW SRM CHAPTER 51.  CLEARANCE CHECK GOOD.  (M)
